# SDR MASA2011083103608

- Difficulty date: August 30, 2011
- Submitted: August 31, 2011
- Operation: Air carrier
- Aircraft: N913FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15013
- Aircraft time: 20,041 hours, 15,714 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Printed Ckt Board
- Condition: Faulty
- Location: Window Heat
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LT WINDOW HEAT CAUTION IN FLT.  R2 PCB3 IN JB3.
